POSITIVE SOLUTIONS FOR SECOND ORDER INTEGRAL BOUNDARY VALUE PROBLEMS WITH SIGN-CHANGING NONLINEARITIES

Authors

  • Y. Zou Department of Statistics and Finance, Shandong University of Science and Technology, 266590, People’s Republic of China

Abstract

We prove the existence of positive solutions for the second order integral boundary value problem
$$
\displaystyle
\left\{
\begin{array}{l}
\displaystyle u''(t)+\lambda f(u(t))=0,\ \ t\in (0,1),
\vspace{0.2cm}\\
\displaystyle u(0)=\int_0^1u(s)d\alpha(s),\ \ u(1)=\int_0^1u(s)d\beta(s),
\end{array}
\right.
$$
where $f\in C(\mathbb{R},\mathbb{R})$ is sign-changing.

Downloads

Published

2013-01-01

How to Cite

Zou, Y. (2013). POSITIVE SOLUTIONS FOR SECOND ORDER INTEGRAL BOUNDARY VALUE PROBLEMS WITH SIGN-CHANGING NONLINEARITIES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 111-117. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/123

Issue

Section

Research Article